# SDR GAIA99167

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122615
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT/PHL - FLT 2811 - DURING CLIMB-OUT, RETRACTED THE LANDING GEAR AND THE RIGHT MAIN LANDING GEAR LIGHT REMAINED ON WITH THE GEAR RETRACTED AND THE GEAR HANDLE IN THE UP POSITION.  WHEN THE GEAR HANDLE WAS SELECTED TO THE OFF POSITION, THE RIGHT MAIN GEAR LIGHT WENT FROM ON TO OFF IN APROXIMATELY ONE  MINUTE.  THE AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT FURTHER DIFFICULTIES.  THE AIRCRAFT MAINTENANCE FERRIED TO INT FOR A GEAR RETRACTION TEST.  TROUBLESHOOTING REVEALED THE RIGHT MAIN LANDING GEAR UPLOCK SENSOR WAS OUT OF ADJUSTMENT.  ADJUSTED THE RIGHT MLG UPLOCK SENSOR PER B727 MM 32-61-81.  OPERATIONALLY CHECKED GOOD PER B727 MM 32-61-0.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
